Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Trying to conceive. Transitional ferns. On depo shot. Am I approaching ovulation?

I had one shot of depo and it finished on the 19th of march my husband and I are trying to conceive I bought a mini microscope to see if I'm ovulating it has transitional ferns but I have started bleeding could this be from the depo could I still be approaching ovulation? I also have the ovulation urine tests but only faint lines as I know they are negative if they are faint. But could I still be approaching ovulation or could this just be my first cycle coming back?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  8
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, Don't get over anxious about the pregnancy, anxiety will have a negative effect on any thing.
If you are very anxious both the partners consult your doctor. I advise you to avoid sex from 1stday to 10th day of the period.have sex 11th day to 20th day of the period, because it is the period when the egg is about to be released. Thank you.
Answered: Thu, 27 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor